# SDR CA150603003

- Difficulty date: May 20, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Emb EMB-505
- Engine: Pwa PW535A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: Illuminated
- Location: Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) IT WAS REPORTED THAT DURING FLIGHT, THE ENGINE NO DISPATCH CAS MESSAGE ILLUMINATED.   THE CREW ELECTED TO DIVERT AND PERFORMED AN UNEVENTFUL LANDING.
